# SDR DALA2017080406001

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FLOOR STRAP IS CORRODED AND HAS MISSING NUTPLATES.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW  SRM. FABRICATED REPAIR AND INSTALLED IAW DWG.
